MAUDE Adverse Event Report: KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR

KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 80014-002
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient reported service error code.Wcd role in the event is pending evaluation of to-be-returned device.

Brand Name
ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR
Common Device Name
WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer (Section G)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer Contact
jay wiese
3933 lake washington blvd ne
ste 200
kirkland, WA 98033
+1(206)970-1994
MDR Report Key50482715
Report Number3015185344-2026-00391
Device Sequence Number10234705
Product Code MVK
UDI-Device Identifier00840241600238
UDI-Public(01)00840241600238(11)260403
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P200037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number80014-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight240 LB